MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67125895DB
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during the procedure, there was a leak at the hub of the envoy da xb, 6f, 95cm, mpd (67125895db / 31393518).Multiple rotating hemostasis valves (rhvs) were tried in attempt to alleviate the reported leak, but the catheter hub kept leaking.The leaking stopped when the physician replaced the envoy catheter.The procedure was successfully completed without any delay.No intervention was required.There was no negative impact to the patient.On 21-may-2025, additional information was received.Per the information, the intended procedure was embolization of middle meningeal artery (mma) for subdural hematoma (sdh).The procedure was targeting the common carotid artery.The replacement device was another envoy da xb, 6f, 95cm, mpd (67125895db).
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient gender, weight, race, and ethnicity were not provided.Section h.3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (31393518) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 09-jun-2025.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile envoy da xb, 6f, 95cm, mpd was received contained in the decontamination pouch.Visual inspection was performed.No appearance of damage was noted.The returned device was connected to a lab sample syringe.Water was observed leaking from the hub section.The hub was inspected, and it was noted to be cracked in the fusion area.The issue reported that the hub of the catheter was leaking was confirmed during the device inspection.Hub damage during attachment / removal of hemostasis valve is a potential failure mode that can result from the handling of hemostasis valve and hub where excessive force may have been applied, causing device damage.Devices undergo 100% inspection for hub damage during hub injection molding process.Thus, it is not likely that the device left the facility in a damaged condition; intra-operative factors may have contributed to the issue reported, however, with the amount of information available, a root cause cannot be established.A review of manufacturing documentation associated with this lot (31393518) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure could be caused by multiple factors.The instruction for use (ifu) contains the following caution: ¿ do not use a catheter that has been damaged in any way.If damage is detected, replace it with another envoy guiding catheter that is not damaged.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22075417
Report Number3008114965-2025-00444
Device Sequence Number9363479
Product Code DQY
UDI-Device Identifier10886704075110
UDI-Public(01)10886704075110(17)270630(10)31393518
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67125895DB
Device Lot Number31393518
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/09/2025
08/26/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/09/2025
08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale